# SDR SWAA2024011628827

- Difficulty date: December 6, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LOWER SKIN - FOUND .7' CRACK 17.5' FROM FWD EDGE AT STA 193.90<[01] CRACK IS ON THE LEFT HORIZONTAL STABILIZER;[02] VERIFIED APPLICABILITY OF SRM 55-10-01-2R-11 REPAIR 11.;[03] REPAIRED HORIZONTAL STABILIZER LOWER SKIN STA 193.90 IAW SRM 55-10-01-2R-11.
